Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 181, NWS Springfield, MO

July 14, 2016Cherokee County, Crawford County, Kansas

NWS Springfield, MO issued this severe thunderstorm warning at Jul 14, 2016, 9:56 AM CDT for Cherokee County, Crawford County, Kansas. It was in force for 64 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2016, 9:56 AM CDT (14:56 UTC)
Expired
Jul 14, 2016, 11:00 AM CDT
In force
64 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cherokee County, KS, Crawford County, KS

The radar

The Springfield radar (KSGF), 129 km from the middle of the area, began a volume at 14:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 10:45 AM CDTHAIL 1Crestline, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 49 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 2.9 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2016-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 36 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2016-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -84 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
36 J/kg
Mixed-layer CIN
-347 J/kg
Mixed-layer LCL
1320 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-84 m²/s²
0-3 km storm-relative helicity
223 m²/s²
Significant tornado parameter
0.0
Supercell composite
14.7

Open this sounding in Storm Lab

The text

As transmitted.

320 
WUUS53 KSGF 141456
SVRSGF
KSC021-037-141600-
/O.NEW.KSGF.SV.W.0181.160714T1456Z-160714T1600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
956 AM CDT THU JUL 14 2016

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CRAWFORD COUNTY IN SOUTHEASTERN KANSAS...
  CHEROKEE COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 1100 AM CDT

* AT 955 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES SOUTHEAST OF ST. PAUL TO NEAR OSWEGO...
  MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PITTSBURG...                      FRONTENAC...
  COLUMBUS...                       GALENA...
  GIRARD...                         ARMA...
  CHEROKEE...                       WEIR...
  LOWELL...                         SHERMAN...
  MULBERRY...                       SCAMMON...
  CHICOPEE...                       MCCUNE...
  FRANKLIN...                       WEST MINERAL...
  ROSELAND...                       SHERWIN...
  HALLOWELL...                      CRESTLINE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3757 9484 3760 9466 3760 9462 3705 9462
      3704 9465 3706 9480 3710 9494 3716 9508
      3738 9507 3739 9509 3749 9509
TIME...MOT...LOC 1455Z 267DEG 21KT 3746 9508 3720 9505 

HAIL...0.75IN
WIND...60MPH
 
$$

CRAMER
3 follow-up statements
684 
WWUS53 KSGF 141517
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1017 AM CDT THU JUL 14 2016

KSC021-037-141600-
/O.CON.KSGF.SV.W.0181.000000T0000Z-160714T1600Z/
CRAWFORD KS-CHEROKEE KS-
1017 AM CDT THU JUL 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR SOUTHERN CRAWFORD AND CHEROKEE COUNTIES...

AT 1016 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GIRARD TO COLUMBUS...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PITTSBURG...                      FRONTENAC...
COLUMBUS...                       GALENA...
GIRARD...                         ARMA...
CHEROKEE...                       WEIR...
LOWELL...                         MULBERRY...
SCAMMON...                        CHICOPEE...
FRANKLIN...                       WEST MINERAL...
ROSELAND...                       SHERWIN...
HALLOWELL...                      CRESTLINE...
GREENBUSH...                      STIPPVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

SMALL HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3757 9484 3760 9466 3760 9462 3705 9462
      3704 9465 3706 9480 3710 9494 3714 9503
      3720 9503 3727 9499 3735 9499 3742 9502
      3748 9505 3751 9503
TIME...MOT...LOC 1516Z 274DEG 23KT 3745 9489 3719 9486 

HAIL...0.75IN
WIND...60MPH
 
$$

CRAMER
778 
WWUS53 KSGF 141531
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1031 AM CDT THU JUL 14 2016

KSC021-037-141600-
/O.CON.KSGF.SV.W.0181.000000T0000Z-160714T1600Z/
CRAWFORD KS-CHEROKEE KS-
1031 AM CDT THU JUL 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR SOUTHEASTERN CRAWFORD AND NORTHEASTERN CHEROKEE COUNTIES...

AT 1031 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CHEROKEE TO NEAR COLUMBUS...MOVING EAST AT 25
MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PITTSBURG...                      FRONTENAC...
COLUMBUS...                       CHEROKEE...
WEIR...                           SCAMMON...
CHICOPEE...                       ROSELAND...
LONE OAK...                       BEULAH...
CRESTLINE...                      CARONA...
LAWTON...                         STIPPVILLE...
OPOLIS...                         SKIDMORE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

SMALL HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3747 9477 3748 9469 3747 9462 3710 9462
      3712 9482 3714 9489 3718 9493 3727 9491
      3736 9491 3743 9489 3746 9486
TIME...MOT...LOC 1531Z 282DEG 20KT 3740 9479 3716 9479 

HAIL...0.75IN
WIND...60MPH
 
$$

CRAMER
910 
WWUS53 KSGF 141554
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1054 AM CDT THU JUL 14 2016

KSC021-037-141604-
/O.EXP.KSGF.SV.W.0181.000000T0000Z-160714T1600Z/
CRAWFORD KS-CHEROKEE KS-
1054 AM CDT THU JUL 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRAWFORD AND
NORTHEASTERN CHEROKEE COUNTIES WILL EXPIRE AT 1100 AM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
SPRINGFIELD.

LAT...LON 3747 9477 3748 9469 3747 9462 3710 9462
      3712 9482 3714 9489 3718 9493 3727 9491
      3736 9491 3743 9489 3746 9486
TIME...MOT...LOC 1554Z 267DEG 21KT 3740 9479 3716 9479 

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 2:23 AM CDT, 7 hours 33 minutes earlier.

Area forecast discussion, Jul 14, 2:23 AM CDT, 7 hours 33 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
223 AM CDT THU JUL 14 2016

.SHORT TERM...(Today and tonight)
Issued at 200 AM CDT Thu Jul 14 2016

Cluster of thunderstorms continues along and northeast of a
outflow reinforced sfc boundary over central MO. Another boundary
also extends west from just north of KSGF into southeast KS. A
low level 850mb almost westerly-northwesterly flow is feeding this
complex and expect to see potential for storm training on any nw-
se oriented storm clusters as they continue backbuild and
develop. Vertical shear (0-6km bulk shear 30-40kts over the
northern cwfa) has occasionally supported rotating updrafts to
support some pretty stout hail cores at times.

The storms will drift southeast into south central MO over the
next few hours, but some additional development will be possible
along the western/northwestern flank of the cluster along the low
level boundary just north of KSGF. Will need to continue to watch
for areas of training storms (flooding) with an occasional strong
to severe storms still also possible.

The storms over the eastern cwfa will finally drift off to the
southeast and then attention will turn off to the west once again.
Another disturbance moving out the central Rockies/Central High
Plains will support another growing complex of storms over KS
today. Vertical shear and strengthening low level ssw-ly flow
will support storm organization into an MCS which is forecast to
move ese into our forecast area during the afternoon/early
evening. Timing is still questionable and it will be an unfolding
mesoscale challenge. Additional storms may develop along and
north of boundary overnight, being more focused over the southern
cwfa and points south. Wind/hail/flooding will be the main
concerns with this next round (or two) of storms.

.LONG TERM...(Friday through Wednesday)
Issued at 200 AM CDT Thu Jul 14 2016

Additional storms will be possible, lingering early Fri, and then
with some possible additional development moving in Fri night
into early Sat. With the sfc boundary moving farther south of the
area, elevated convection Fri night/early Sat would be more
confined to the southern cwfa. This is a low confidence estimate
given some many mesoscale variables.

Beyond Saturday, the trend toward a big upper ridge building over
the area with limited to no precip still looks good. Hot/humid
conditions but little chance for rain early/midweek next week.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1234 AM CDT Thu Jul 14 2016

For the KSGF/KJLN/KBBG tafs: Will monitor cluster of storms north
of KSGF. High res models differ in guidance over the next few
hours, but plausible that storms can develop southward with time
and tafs reflect that possibility. VFR outside of thunderstorms. A
front will finally veer winds to the northwest and north later in
the taf period with additional chances for convection.

&&

.SGF Watches/Warnings/Advisories...
MO...NONE.
KS...NONE.
&&

SHORT TERM...DSA
LONG TERM...DSA
AVIATION...DSA
Hazardous weather outlook, Jul 14, 7:58 AM CDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
758 AM CDT THU JUL 14 2016

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-151300-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
758 AM CDT THU JUL 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  ELEVATED LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.

DISCUSSION...

  ADDITIONAL STORM DEVELOPMENT IS EXPECTED TO CONTINUE ACROSS
 SOUTHEASTERN KANSAS INTO THE MISSOURI OZARKS FROM THIS AFTERNOON
  INTO THE EVENING HOURS. THERE WILL BE A RISK FOR STRONG TO
  SEVERE STORMS WITH DAMAGING WINDS TO 70 MPH AND HAIL TO THE
  SIZE OF QUARTERS WITH THE STRONGER STORMS. FREQUENT CLOUD TO
  GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL WILL ALSO BE A RISK
  WITH THE STORMS.

  LOCALIZED FLOODING WILL BE POSSIBLE FOR AREAS GENERALLY SOUTH
  OF HIGHWAY 54...ESPECIALLY IN THOSE AREAS THAT RECEIVED HEAVY
  RAINS ON WEDNESDAY.

  HEAT INDICES WILL REACH THE UPPER 90S.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  STORMS WILL REMAIN POSSIBLE AT TIMES THROUGH SATURDAY NIGHT AS
  A FRONT REMAINS IN THE AREA. CLOUD TO GROUND LIGHTNING AND
  HEAVY RAINFALL WILL BE THE MOST COMMON HAZARDS. IF REPEATED
  ROUNDS OF HEAVY RAINFALL OCCUR OVER THE SAME LOCATIONS...THEN
  FLOODING COULD EVENTUALLY BECOME A CONCERN.

  HEAT INDICES WILL INCREASE AGAIN BY EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

GAEDE

In the hours before

Local storm report, Jul 14, 4:15 AM CDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
415 AM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     FLASH FLOOD      CONWAY                  37.50N 92.82W
07/14/2016                   LACLEDE            MO   LAW ENFORCEMENT

            PART OF I-44 BRIEFLY FLOODED NEAR THE 110 MILE MARKER.
            SEVERAL CRASHES HAVE CLOSED THE INTERSTATE. WATER HAS
            RECEDED. THREE SWIFT WATER RESCUES ALSO OCCURED IN THE
            CONWAY AREA.

&&

DSA
Special weather statement, Jul 14, 4:37 AM CDT, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
437 AM CDT THU JUL 14 2016

MOZ097-098-105-106-141030-
OZARK MO-SHANNON MO-OREGON MO-HOWELL MO-
437 AM CDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SHANNON...SOUTHERN
HOWELL...OREGON AND SOUTHEASTERN OZARK COUNTIES UNTIL 530 AM CDT...

AT 434 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF BIRCH
TREE TO 6 MILES SOUTHEAST OF WEST PLAINS TO NEAR BAKERSFIELD...AND
MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN THE ADVISORY INCLUDE...
WEST PLAINS...                    GRAND GULF STATE PARK...
NORFORK LAKE...                   THAYER...
ALTON...                          BAKERSFIELD...
SOUTH FORK...                     KOSHKONONG...
BRANDSVILLE...                    THOMASVILLE...
MOODY...                          COUCH...
LANTON...                         MYRTLE...
GREER...                          WILDERNESS...
ROVER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3666 9188 3698 9162 3691 9122 3682 9122
      3682 9112 3650 9113 3650 9235
TIME...MOT...LOC 0934Z 285DEG 20KT 3690 9159 3664 9180 3650 9221

GAEDE
Local storm report, Jul 14, 5:05 AM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
505 AM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     FLASH FLOOD      CONWAY                  37.50N 92.82W
07/14/2016                   LACLEDE            MO   LAW ENFORCEMENT

            PART OF I-44 BRIEFLY FLOODED IN SPOTS FROM MILE MARKERS
            111 TO 117. THE INTERSTATE WAS BRIEFLY CLOSED DUE TO AN
            UNDISLCOSED NUMBER OF CRAHSES BUT IS NOW REOPENED. THREE
            OTHER SWIFT WATER RESCUES WERE REPORTED BY LACLEDE COUNTY
            EMERGENCY MANAGEMENT IN THE CONWAY AREA.

&&

DSA
Local storm report, Jul 14, 5:23 AM CDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
523 AM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     TSTM WND DMG     GAINESVILLE             36.60N 92.43W
07/14/2016                   OZARK              MO   AMATEUR RADIO

            OUTFLOW AHEAD OF THUNDERSTORMS DOWNED POWER LINES IN THE
            GAINSEVILLE AREA.

&&

DSA
Local storm report, Jul 14, 7:09 AM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
709 AM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     FLASH FLOOD      5 NNW CONWAY            37.57N 92.86W
07/14/2016                   DALLAS             MO   COUNTY OFFICIAL

            TIME ESTIMATED. HWY B NEAR ALMOND ROAD. ROAD DAMAGED AT A
            LOW WATER CROSSING DUE TO FLOODING. SOME CHUNKS OF
            PAVEMENT WASHED AWAY.

0500 AM     FLASH FLOOD      4 E LONG LANE           37.61N 92.84W
07/14/2016                   LACLEDE            MO   COUNTY OFFICIAL

            HWY 32 JUST EAST OF THE DALLAS COUNTY AND LACLEDE COUNTY
            LINE. CHUNKS OF PAVEMENT WASHED AWAY DUE TO FLOODING.
            TIME ESTIMATED.

&&

DSA

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.